Sometimes in cleansing candida or other toxins from the body, the liver can get overly congested because of the extra load of toxins it has to process. When this happens, the body may decide to send the toxins overloading the liver through the lymph system to the skin so that the skin can push the toxins out of the body. (The skin is the largest detoxing organ in the body.) This can result in a rash, or eczema like conditions. This is especially true with candida because the candida organism itself produces a lot of toxins while it is alive, like acetaladeyde, which is an alcohol. When candida dies, it releases even more toxins, as any dying organism within the body would. To help your body deal with this overload of toxins, you might consider taking a liver support supplement with milk thistle in it. A good liver support supplement is available through GNC, while some here like taking a liver support supplement available through this site:
When I was on Humaworm (which ultimately cured me of a very resistant strain of skin candida), I broke out with a rash on my hands. When I mentioned the rash on the Humaworm forum, Patticake, who was also taking Humaworm at the time (and posts here on the Candida Support thread at times) suggested taking a liver support supplement. I was very glad that she suggested taking it, because it helped tremendously in getting over the rash.
As Stanna suggests, you should really consider talking to your doctor about your rash and find out if s/he can identify what is causing it. Getting to the cause of the rash would go a long way towards figuring out what to do about it.